| Model Number |
SC-1110-02 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implantable pulse generator (ipg) was no longer functioning as intended.The patient underwent an implantable pulse generator (ipg) replacement procedure and was doing well postoperatively.The explanted device was not returned.
Additional Manufacturer Narrative
D2b pro code (product code): qrb.Block b3: approximated based on the date the manufacturer became aware of the event.